# SDR SIMA20180626004

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 32,924 hours, 27,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY INOP. REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04. OPS CHECK GOOD PER AMM 33-50-00.
